# SDR ARWA20020312

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,827 hours, 27,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801801
- Part serial: NSN
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O, K

## Discrepancy

LOG PAGE # 108372.  DISCREPANCY: GEAR NOT LATCHED, DOOR NOT LATCHED, LIGHTS ILLUMINATED.  ON LEFT MAIN LANDING GEAR NO DOWN LIGHTS.  CORRECTIVE ACTION: REMOVED AND INSTALLED LEFT MAIN GEAR PROXIMITY SWITCH SENSOR.  ACCOMPLISHED ADJ & TEST POSITION & WARNING SYSTEM IAW MM 32-60-0.  ALL NORMAL.
